MAUDE Adverse Event Report: Element Science, Inc. Jewel; Wearable Cardioverter Defibrillator

Element Science, Inc. Jewel; Wearable Cardioverter Defibrillator
Model Number ES-2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Jewel
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
Element Science, Inc.
301 chesapeake drive
redwood city 94063
Manufacturer (Section G)
Element Science, Inc.
301 chesapeake drive
redwood city 94063
Manufacturer Contact
vis ayer
301 chesapeake dr
redwood city 94063
+1(415)872-6500
MDR Report Key50744467
Report Number3027605722-2026-00005
Device Sequence Number18683599
Product Code MVK
UDI-Device Identifier00850047782007
UDI-Public00850047782007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P230022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES-2
Device Catalogue NumberJWL-1-MDU0-E01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight200 LB
Patient RaceWhite